CureZone   Log On   Join
Re: Aggravation with Caprylic Acid Pill Form
 
ericbakker Views: 4,034
Published: 8 years ago
 
This is a reply to # 2,073,921

Re: Aggravation with Caprylic Acid Pill Form


It is never a good idea to stay on a 2 dose of a good quality or strong antifungal three times daily for eight weeks in a row any more than it would be to take a pharmaceutical for this length of time, and I've written extensively on this in the past. I certainly disagree about kidney toxicity, don't know where that one comes from.

I would agree with Dvorge, let's look at the diet. A dangerous and critical period of candida recovery is when a patient starts to "pick up" of feel a little better. Why? Because their diet slips or changes, perhaps their lifestyle changes, some changes occur because the are feeling somewhat better - then BAM, an aggravation occurs - and then they need to blame something - usually the supplements. This is much more common than you may think, and something I've worked out after interviewing many thousand of patients. I had a female patient just yesterday with exactly this scenario.

You may even find that the aggravation may not be necessarily related to the supplement, we often (and usually do) make false assumptions.

Best to work more with dietary and lifestyle changes and cycle the dosages of therapeutic agents. There are potentially many reasons for the aggravation, and yes, let's look at your diet.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.703 sec, (1)